# SDR RAIA00603031

- Difficulty date: March 18, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 17,773 hours, 15,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5502 - STL - EMERGENCY LIGHT INOP IN GALLEY.  MAINTENANCE RESECURED THE ELECTRICAL CONNECTION TO THE LIGHT.
